# SDR UPS96220810

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Engine: Tay
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Wet
- Location: Aft Stairs
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT FROM PHL, NR 1 ENGINE STRUT OVERHEAT LIGHT BEGAN FLICKERING.  LIGHT BECAME STEADY UPON LEVEL OFF AT FL 280.  ACCOMPLISHED ENGINE STRUT OVERHEAT QF CHECKLIST.  LIGHT WENT OUT WHEN NR 1 THROTTLE RETARDED TO NEAR IDLE.  AFTER ABOUT 5 MINS, LIGHT RE-ILLUMINATED.  ACCOMPLISHED REMAINDER OF CHECKLIST AND SHUTDOWN NR 1 ENGINE IAW CHECKLIST.  FOUND WATER IN PLUG, CLEANED.  PUT PLUG IN AFT STAIRWELL BACK TOGETHER PER M/M 20-11-13, SEALED PLUG, NO LEAKS NOTED ON ENGINE RUN-UP, NO FLICKERING OF OVERHEAT LIGHT FOR NR 1 ENGINE.  OK FOR SERVICE.
